MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SPEEDBRG IMP SYS W/BIO-COMP SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not returned and the pictures provided do not show the device.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported that during a speed bridge rotator cuff repair surgery the tap blue handle is coming loose from the metal shaft on insertion.This was making it difficult to remove the punch unless a mole clamp is used.By using the mole clamp they are then widening the punched hole risking the swivel lock not setting into bone.There was no vertical movement, only rotational.The failure was only noticed after using the mallet and inserting into the bone.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to do a second surgery.No further information received.

Brand Name
SPEEDBRG IMP SYS W/BIO-COMP SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19326012
Report Number1220246-2024-03352
Device Sequence Number2582107
Product Code MAI
UDI-Device Identifier00888867027312
UDI-Public00888867027312
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSPEEDBRG IMP SYS W/BIO-COMP SWVLK
Device Catalogue NumberAR-2600SBS-4
Device Lot Number13381262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown